# SDR SWAA2022022257650

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,140 hours, 28,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BULB SEAL RETAINER CRACKED ON VERTICAL WEB BELOW UPPER T/E PANEL BETWEEN #5 AND #6 SPOILER [MARKED]. / REPLACED LT WING FWD. BULB SEAL RETAINER BELOW UPPER T/E PANEL BETWEEN #5 AND #6 SPOILER PER SRM 51-40-02 AND SOPM 20-50-01.
